MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ10 135 LOW COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ10 135 LOW COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Catalog Number L971310
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2018 via tha.Two weeks after the primary surgery, the surgeon recognized that the stem was rotated in the medullary cavity, so that the it was dislocated.It was reported that the revision surgery was performed on (b)(6) 2018.The surgeon commented that the size of the stem which initially implanted might have been under sized.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no products were returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL AMT SZ10 135 LOW COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7734584
Report Number1818910-2018-65469
Device Sequence Number10963918
Product Code JDG
UDI-Device Identifier10603295455448
UDI-Public10603295455448
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL971310
Device Lot Number8599862
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient Weight46